Thanks to the number of meds that we take for Fibro it’s often hard to tell if something “new” is a symptom of our Fibro or a side effect of a new med. Even harder when you know you’ve been dealing with that symptom since before the med was introduced, yet it seems to be getting worse.
Recently, I posted about the new anti-depressant that I’m taking, Viibryd. I wish I could still say it’s as wonderful as I said it was a few days ago. I’m now two weeks into this new med, tomorrow I’ll be upping the dose again. The biggest issue I’ve dealt with that I know is a side effect is GI issues. However, after reading reports from others who are taking this med (and don’t have Fibro) I have to wonder, is it making my Fibro symptoms worse? Is the fact that it’s gotten almost impossible for me to sleep more than a couple of hours a night just a continuation of an on-going problem? Or is it a side effect of this med? (Since may users report insomnia as a side effect). What about the increased joint pains I’ve had lately? Same thing.
Today, I’m laying in bed feeling awful, it’s a stormy day and my stomach hurts. This is one of those times when I wish I could just come off of every single med I’m on. My husband and I have discussed this in the past and when it comes down to it, I know why I’m on every single med I’m on and I know what they do. The only ones I’m unsure of are the ones I’m on currently on for depression. I was already on Welbutrin when the Pdoc added the Viibryd, would an increase in Welbutrin have been enough to do the trick? Supposedly, (according to comments made by Pdocs to other patients on Viibryd) it should increase energy. I haven’t seen any increase in energy yet. While I do feel an overall calm and cool feeling, and the little things don’t really get to me, that’s all there is. I’d like more, I guess we all would. I’d like to feel normal… but it’s been so long I’m not sure I know what that feels like anymore.